MathSciNet Relay Station
MathSciNet bibliographic data
MR1149364 (92m:82117) 82C40
Gorban, Alexander N.; Karlin, Iliya V. Structure and approximations of the Chapman-Enskog expansion for the linearized Grad equations. Transport Theory Statist. Phys. 21 (1992), no. 1-2, 101–117.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement